advertisement
Question
Posted by: Tee | 2007/03/23

Is it possible?

Last sunday (11th) i had unprotected sex but took the 72hour pill on monday (12th). The last day of my periods was Wednesday the 7th. Then they came again this sunday and stopped on tuesday. Exactly a week aftert I took the pill. Now my nipples have been very painful since Monday. COULD I BE PREGNANT?
(I am not taking any contraception!)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The second period was probably a result of the morniong after pill. Pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement